# SDR CALA9601843

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN FUSELAGE SKIN AT BS 775, STRINGER 19R.  THE CRACKED AREA WAS CUT OUT, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
